# SDR DALA2025072905684

- Difficulty date: July 5, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 76,465 hours, 28,942 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7462944) EXTERIOR LAV PANEL DOOR MISSING. TOILET SERVICE DOOR WAS INSTALLED UNDER AMDS 5249-4001.
